# SDR SWAA2021081321467

- Difficulty date: September 29, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 46,064 hours, 22,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 887 S26l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BS887 BETWEEN S-26R TO S-26L AND WL 156.5 AT AFT CARGO COMPARTMENT / REPLACED STRAP LOCATED BS 887 BETWEEN STR 26R TO STR 26L AND WL 156.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A7500 REV A
